MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0190-9622(00)90021-5

Медицинская библиотека · Journal of the American Academy of Dermatology · 2000

Protease inhibitor-associated angiolipomatosis.

Dank J P, Colven R

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Treatment with protease inhibitors in some persons infected with HIV-1 is associated with a syndrome of lipodystrophy manifesting as peripheral lipoatrophy, relative central adiposity, insulin resistance, and serum lipid abnormalities. We report 3 cases of HIV-1 infected patients who experienced symptomatic angiolipomas shortly after starting antiretroviral therapy including the protease inhibitor indinavir. The mechanism behind this observation may be similar to that of previously reported protease inhibitor-associated fat redistribution, but instead involving the adipose tissue of discrete uncommon benign tumors.

Для цитирования: Dank J P, Colven R. Protease inhibitor-associated angiolipomatosis.. Journal of the American Academy of Dermatology. 2000. DOI: 10.1016/s0190-9622(00)90021-5.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.